RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 1, Pages 212–220 (Mi smj2525)  

This article is cited in 1 scientific paper (total in 1 paper)

Description of the centralizers of elements in the metabelian products of abelian groups

E. I. Timoshenko

Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: A full description is given of the centralizers of elements in a metabelian product of free abelian groups. The proof relies on the canonical representation of elements in the product.

Keywords: metabelian product, centralizer of elements, canonical representation of elements.

Full text: PDF file (300 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:1, 171–177

Bibliographic databases:

UDC: 512.5
Received: 07.05.2013

Citation: E. I. Timoshenko, “Description of the centralizers of elements in the metabelian products of abelian groups”, Sibirsk. Mat. Zh., 55:1 (2014), 212–220; Siberian Math. J., 55:1 (2014), 171–177

Citation in format AMSBIB
\Bibitem{Tim14}
\by E.~I.~Timoshenko
\paper Description of the centralizers of elements in the metabelian products of abelian groups
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 1
\pages 212--220
\mathnet{http://mi.mathnet.ru/smj2525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3220598}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 1
\pages 171--177
\crossref{https://doi.org/10.1134/S0037446614010194}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332453900019}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894762501}


Linking options:
  • http://mi.mathnet.ru/eng/smj2525
  • http://mi.mathnet.ru/eng/smj/v55/i1/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Timoshenko, “Normal automorphisms of a soluble product of abelian groups”, Siberian Math. J., 56:1 (2015), 191–198  mathnet  crossref  mathscinet  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:140
    Full text:47
    References:42
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021